# SDR DL757950929

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N782013
- Condition: Delaminated
- Location: Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL SHOP INSPECTION, MAINTENANCE FOUND 2 LARGE AREAS  OF DELAMINATION AT THE 7 O'CLOCK POSITION.  ALL REPAIRS WERE ACCOMPLISHED AS PER SRM 53-10-72.  INTERIOR SKIN AND ALL HONEYCOMB CORE WERE REPLACED DURING REPAIR PROCEDURES.  UPON REPAIR BEING COMPLETED RADOME EROISION AND PAINT WERE REAPPLIED PER PS 900-9-1-11 NR 05.
